Jump to content
ClusterBusters

Batch

Advanced Members
  • Content count

    393
  • Joined

  • Last visited

  • Days Won

    53

Batch last won the day on September 10

Batch had the most liked content!

About Batch

  • Rank
    Advanced Member

Contact Methods

  • Skype
    pete_batcheller

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

Single Status Update

See all updates by Batch

  1. Hey Batch!

    I have been taking the D3 regimen since October of last year with great results! Have been attack free since November! Had a question for you though!

    I was recently prescribed accutane 30mg for acne from my dermatologist but forgot to tell him that I am taking a multivitamin (mature multi) part of the D3 regimen for clusters which contains 750mg of vitamin A. Everything online and even my pharmacist says that there is an interaction between the multivitamin and accutane because it can cause high levels of vitamin A possibly leading to toxicity. What are your thoughts on whether or not this would be okay to take. I have taken accutane once before at 20mg but was not taking the multivitamin then. I understand this may be outside of your realm but please if you have any information or recommendations let me know! Again thank you so much for everything!

    Sincerely,

    HCH

    1. Batch

      Batch

      Hey HCH,

      Thank you for the wonderful feedback on your experience with the anti-inflammatory regimen.

      Sorry for the delay in responding.  I had to do some additional research to confirm my initial response to your question regarding accutane (Isotretinoin).   Isotretinoin is a man-made drug with a molecular function similar to vitamin A, hence the warning not to take vitamin A along with accutane due to the risk of toxicity. 

      Isotretinoin is also a teratogen highly likely to cause birth defects if taken by women during pregnancy or even a short time before conception.

      When people ask me questions like this, as I'm not a doctor, I don't diagnose, treat or prescribe, I tell them what I would do and what other CHers have done under similar circumstances.  In the case of accutane (Isotretinoin), I would not take it even with a face broken out like zit city.   I would also advise members of my family not to take it.  The risks of adverse side effects are too great.  see following link.

      https://en.wikipedia.org/wiki/Isotretinoin#Teratogenicity

      Natural forms of vitamin C (ascorbic acid) are a more effective and natural method of controlling acne.  Liposomal essentially means wrapped in fat (lipids) to make this form of vitamin C fat soluble.  This allows liposomal vitamn C  to remain in our systems longer than the water soluble forms of vitamin C.  Vitamin C helps form collagen, the connective tissue in cell walls, muscles, joints, our skin, hair and fingernails.  Vitamin C also helps build a strong immune system and anti-inflammatory.  It helps build strong arteries, capillaries and microvascular systems in our skin that become inflamed during an acne infection.

      I take 2400 to 4800 mg/day liposomal vitamin D3.

      https://www.amazon.com/Liposomal-Bioavailable-Antioxidant-Supports-Collagen/dp/B07CQBT5R5?SubscriptionId=AKIAILSHYYTFIVPWUY6Q&tag=duckduckgo-ffnt-20&linkCode=xm2&camp=2025&creative=165953&creativeASIN=B07CQBT5R5

      Hope this helps.

      Take care and please keep me posted,

      V/R, Batch

       

×